# SDR DALA2017041403123

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 31,373 hours, 17,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GALLEY CEILING EMERGENCY LIGHTS ARE INOPERATIVE.   REPLACED THE BATTERY IAW AMM 33-57. OPS CHECKED GOOD.
